MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL,Ø4.8MM RC, SLACT.10MM,ROXOLID,GEFÜHRT; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL,Ø4.8MM RC, SLACT.10MM,ROXOLID,GEFÜHRT; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 021.6310G
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in fdi 46 of the patient's mouth.On (b)(6) 2019, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
BL,Ø4.8MM RC, SLACT.10MM,ROXOLID,GEFÜHRT
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9031108
Report Number0009613348-2019-20000
Device Sequence Number14109230
Product Code DZE
UDI-Device Identifier07630031707277
UDI-Public07630031707277
Combination Product (Y/N)N
PMA/510(K) Number
K121131
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2023
Device Catalogue Number021.6310G
Device Lot NumberTC230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;